# SDR CA190620005

- Difficulty date: June 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 57,349 hours
- Engine: Cfmint CFM565B4
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061526
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF ON RWY AT APPROXIMATELY 65KTS. THE INCIDENT OCCURRED ON TAKE OFF. ENGINE 2 WAS LAGGING BEHIND AT SPOOL UP. CREW APPLIED THROTTLES 2X BUT AIRCRAFT HAD NOTICEABLE YAW ON THE ROLL. TAKE OFF WAS REJECTED AND CREW ALERTED IFS.  RESOLUTION HMU REPLACED PER AMM 73-21-10-401 AND FUEL PUMP PER AMM 73-11-10-400-003-A. POWER ASSURANCE CHECK PER AMM 71-00-00-710-008-B AND ACCEL CHECK PER AMM 71-00-00-710-025-A CARRIED OUT. (TC# 20190620005)
